# SDR AALA202510178984

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 36,848 hours, 15,415 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HANDLE WILL ONLY RELEASE THE LOCKING LATCH WHEN TURNING CLOCKWISE.  WHEN IT'S TURNED COUNTERCLOCKWISE THE LATCH WILL NOT MOVE FAR ENOUGH TO UNLOCK THE DOOR. MAINTENANCE ADJUSTED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIOMNAL CHECK PER AMM 52-51-00.
